# SDR Y2PA2020123120044

- Difficulty date: December 23, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 81,719 hours, 90,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Part time: 81,719 hours, 90,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KDHN A CRACK WAS FOUND ON L1 DOOR AFT BEAM NR 3.  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN STOP DRILLED CRACK AND VERIFIED BY NDT.  THEY INSTALLED NEW REPAIR DOUBLER AND GUSSET FITTING ON L1 DOOR NR 3 BEAM AFT AREA, IAW DC9 SRM 52-05 FIGURE 85 SHEET 4.
